# SDR REXA2022052701028

- Difficulty date: April 28, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 33,336 hours, 22,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670323101
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON IMPACT ANGLE OF WATER WASTE SERVICE DOOR AT STRINGER 23R AND F.S. 379.00 AND 394.00.	REMOVED AND REPLACED IMPACT ANGLE IAW CRJ 900 SRM 51-42-06-001-001-A01.
